# SDR DHL9670820C

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT STA 600 CABIN FLOORBEAM HEAVILY CORRODED LBL 12 TO 16.  INSTALLED REPAIR PER SRM 53-10-8, 2 ANGLES 40 INCHES, STRAP 2 INCHES BY 36 INCHES AND T-ANGLE 29 INCHES.
